Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 89, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 27, 2014, 7:07 PM CDT for 5 counties in Texas. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 7:07 PM CDT (00:07 UTC)
- Expired
- Apr 27, 2014, 8:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Camp County, TX, Franklin County, TX, Morris County, TX, Titus County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 129 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:20 PM CDT | HAIL 0.75 | 4 Sw Rocky Mound, TX | EMERGENCY MANAGER REPORTED THAT TRAINED SPOTTERS OBSERVED DIME SIZE HAIL NEAR LEESBURG TX. |
| Apr 27, 7:35 PM CDT | HAIL 1 | 2 Se Mount Pleasant, TX | PHOTOS FROM MARK SCIRTOS KLTV FACEBOOK PAGE CONFIRM 1.00 IN HAIL. |
| Apr 27, 7:58 PM CDT | HAIL 0.88 | 8 Ene Winnsboro, TX | STORM CHASER REPORTED DENTS AND LARGE CHIPS OF PAINT KNOCKED OFF STATIONARY VEHICLES. ALSO REPORTED NUMEROUS OF SMALL TREE LIMBS BROKEN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1893 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1351 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
751 WUUS54 KSHV 280007 SVRSHV TXC063-159-343-449-499-280100- /O.NEW.KSHV.SV.W.0089.140428T0007Z-140428T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 707 PM CDT SUN APR 27 2014 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CAMP COUNTY IN NORTHEAST TEXAS... THIS INCLUDES THE CITIES OF...PITTSBURG...LEESBURG... SOUTHERN FRANKLIN COUNTY IN NORTHEAST TEXAS... CENTRAL MORRIS COUNTY IN NORTHEAST TEXAS... SOUTHERN TITUS COUNTY IN NORTHEAST TEXAS... THIS INCLUDES THE CITY OF MOUNT PLEASANT... NORTHEASTERN WOOD COUNTY IN NORTHEAST TEXAS... * UNTIL 800 PM CDT * AT 705 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SCROGGINS...OR NEAR WINNSBORO...AND MOVING NORTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWSOME AND CASON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE...LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3323 9494 3305 9467 3290 9515 3300 9531 TIME...MOT...LOC 0006Z 236DEG 28KT 3296 9520 $$ SHV ITO
1 follow-up statement
758
WWUS54 KSHV 280029
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT SUN APR 27 2014
TXC159-499-280039-
/O.CAN.KSHV.SV.W.0089.000000T0000Z-140428T0100Z/
FRANKLIN TX-WOOD TX-
729 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR WOOD AND FRANKLIN COUNTIES IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR SOUTHWESTERN
ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS.
LAT...LON 3323 9494 3307 9471 3300 9509 3304 9513
3307 9513
TIME...MOT...LOC 0029Z 236DEG 28KT 3306 9502
$$
TXC063-343-449-280100-
/O.CON.KSHV.SV.W.0089.000000T0000Z-140428T0100Z/
MORRIS TX-TITUS TX-CAMP TX-
729 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CAMP...TITUS AND MORRIS COUNTIES...
AT 724 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR ROCKY MOUND...OR NEAR LEESBURG...MOVING NORTHEAST AT 30
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARVARD...MOUNT PLEASANT...ROEDER AND CASON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE...LARGE DAMAGING
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3323 9494 3307 9471 3300 9509 3304 9513
3307 9513
TIME...MOT...LOC 0029Z 236DEG 28KT 3306 9502
$$
SHV ITOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:13 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 27, 4:13 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 PM CDT SUN APR 27 2014
.DISCUSSION...
PDS TOR WATCH #100 JUST COORDINATED WITH SPC AND ISSUED FOR
MCCURTAIN COUNTY OK AS WELL AS OUR NRN TIER OF AR COUNTIES GOOD
UNTIL 04Z...REPLACING TOR WATCH #97 PREVIOUSLY IN EFFECT.
OTHERWISE...THE REMAINDER OF TOR WATCH 97 REMAINS IN EFFECT
FARTHER S TOWARDS THE I-20 CORRIDOR OF E TX/N LA THROUGH 02Z. THE
CAP IS BEGINNING TO BREAK ALONG THE DRY LINE WHICH EXTENDS JUST E
OF A GYI...TO NEAR TKI...TO DAL...TO CPT AND GOP AS OF 20Z...WHERE
SCT SUPERCELLS HAVE DEVELOPED JUST AHEAD OF IT NEAR THE RED RIVER
W OF HUGO...AND ON THE E SIDE OF THE DFW METROPLEX. EXTREME
INSTABILITY HAS DEVELOPED JUST E OF THE DRY LINE ACROSS E
TX...WHERE MLCAPES HAVE RISEN TO 4000+ J/KG...WITH CAPES NOT MUCH
LOWER FARTHER E ACROSS SE OK/SW AR/N LA. THE BEST BACKING OF THE
LOW LEVEL WINDS REMAIN OVER NE LA/SCNTRL AND CNTRL AR AWAY FROM
THE BEST FORCING...BUT THIS WILL CHANGE BY THIS EVENING AS THE
95+KT UPPER JET STREAK OVER N TX ROUNDS THE TROUGH INTO SE OK/SW
AR AND ENHANCES LARGE SCALE DIFFLUENCE OVER THIS AREA. THE KSHV
88-D DEPICTS A BAND OF -SHRA THAT HAS DEVELOPED WELL AHEAD OF THE
DRYLINE OVER NE TX/SW AR...WHERE THE SFC ANALYSIS REVEALS A
CONFLUENT BNDRY HAS DEVELOPED AND ENHANCED LOCALIZED CONVERGENCE.
THIS WILL BE ONE AREA TO WATCH THIS EVENING ESPECIALLY AS THE CAP
FARTHER E AWAY FROM THE DRY LINE BREAKS...GIVEN THE EXTREME
INSTABILITY AND BACKING LOW LEVEL WINDS. POPS ARE A TOUGH CALL
TONIGHT...BUT WITH THE SHORT TERM PROGS SHIFTING THE HEAVIER
RAINFALL AXIS FARTHER NE AND E OF THE CWA...HAVE MAINTAINED LIKELY
POPS OVER SW AR...TAPERING HIGH CHANCE POPS FARTHER W AND S ACROSS
NE TX/N LA. WILL ALLOW THE LAKE WIND ADVISORY TO EXPIRE AT 00Z AS
SCHEDULED...ALTHOUGH WINDS MAY STAY NEAR ADVISORY CRITERIA IN SOME
PLACES BUT GRADUALLY RELAX THROUGH THE EVENING.
THE DRY LINE SHOULD PULL UP STATIONARY JUST W OF THE FORECAST AREA
TONIGHT...ALTHOUGH THE NRN EXTENT MAY EVENTUALLY NUDGE E INTO
MCCURTAIN COUNTY LATE...GIVEN THE BETTER EWD MOTION AT THE PRESENT
TIME THAN FARTHER S ACROSS TX. THIS BNDRY REMAINS PROGGED TO MIX E
INTO SCNTRL AR/NW LA/DEEP E TX BY MONDAY AFTERNOON...AND WILL
FOCUS SCT CONVECTION ONCE AGAIN MAINLY FROM LOWER TOLEDO BEND NE
INTO NCNTRL LA/SE AR. THE FLOW SHOULD REMAIN UNIDIRECTIONAL OVER
THESE AREAS THROUGH THE DAY WHICH WOULD LIMIT THE TORNADIC
THREAT...ALTHOUGH MODERATE INSTABILITY AND STRONG SHEAR WOULD HELP
ENHANCE THE SVR THREAT ONCE AGAIN. THIS CONVECTION SHOULD DIMINISH
DURING THE EVENING AS IT OUTRUNS TO DRY LINE...WITH THE SFC BNDRY
POSSIBLY BACKING N A BIT INTO NW LA/SW AR BY DAYBREAK TUESDAY
BEFORE A COOL FRONT REINFORCES IT QUICKLY E OUT OF THE AREA
TUESDAY AFTERNOON. CAN/T RULE OUT SCT ELEVATED CONVECTION TUESDAY WITH
THE NEXT SHORTWAVE ROUNDING THE CLOSED LOW CENTER...WHICH WILL
WOBBLE THROUGH MIDWEEK OVER THE MIDWEST...AND HAVE MAINTAINED
CHANCE POPS MAINLY OVER NCNTRL LA.
COOLER AND DRIER AIR WILL PERSIST THROUGH THE REMAINDER OF THE
WEEK...AS NW FLOW ALOFT WILL CONTINUE. HAVE NOT FOCUSED ON THE
EXTENDED MUCH THIS AFTERNOON GIVEN THE ENHANCED SVR THREAT THIS
AFTERNOON/TONIGHT. THANK YOU SPC AND SURROUNDING WFO/S FOR
COORDINATION THIS AFTERNOON.
PRELIMS TO FOLLOW BELOW...
15
&&
AVIATION...
SEASONABLY STRONG SPRING STORM CENTERED OVER W KS TO
CONTINUE PUSHING SLOWLY NE THROUGH MONDAY. SFC DRYLINE EXTENDS
THROUGH JUST W OF THE DFW METROPLEX TO PUSH INTO E TX BY LATE THIS
SUNDAY EVENING. EXPECT NUMEROUS TSTMS TO DEVELOP ALONG THE DRYLINE
AND PUSH NE THROUGH MONDAY MORNING. IN TSTMS...EXPECT IFR CEILINGS
AND VSBY...OTHERWISE VFR CONDITIONS TO HOLD OUTSIDE OF TSTMS
THROUGH EARLY MONDAY MORNING. DURING MONDAY AFTER SUNRISE...EXPECT
SCT MVFR CEILINGS. /VIII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 84 58 78 51 / 50 30 10 30 10
MLU 69 83 62 79 52 / 60 50 30 30 10
DEQ 58 79 48 72 46 / 50 10 10 10 10
TXK 65 83 55 75 48 / 60 20 10 20 10
ELD 68 82 57 78 49 / 70 40 20 30 10
TYR 62 84 54 76 49 / 30 10 10 10 10
GGG 66 83 56 77 50 / 40 10 10 10 10
LFK 69 87 60 81 52 / 30 20 10 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
15Hazardous weather outlook, Apr 27, 12:14 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1214 PM CDT SUN APR 27 2014 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-281100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1214 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND PORTIONS OF NORTH LOUISIANA...AHEAD OF AN APPROACHING DRY LINE THAT WILL MIX EAST INTO EASTERN OKLAHOMA AND EASTCENTRAL TEXAS...AND A STRONG UPPER LEVEL STORM SYSTEM OVER THE CENTRAL PLAINS. THE AIR MASS HAS BECOME VERY UNSTABLE THIS AFTERNOON...WITH STRONG WIND SHEAR THAT WILL AID RAPID DEVELOPMENT AND ROTATION WITHIN THESE STORMS. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE...SOME OF WHICH MAY BE STRONG. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL LATE THIS AFTERNOON AND EVENING OVER SOUTHWEST ARKANSAS AND EXTREME NORTHERN LOUISIANA. THE SEVERE WEATHER THREAT WILL CONTINUE THROUGH LATE TONIGHT ACROSS SOUTHCENTRAL ARKANSAS AND NORTHCENTRAL LOUISIANA BEFORE WEAKENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP MONDAY OVER DEEP EAST TEXAS...NORTHCENTRAL LOUISIANA...AND POSSIBLY SOUTHCENTRAL ARKANSAS...AS THE DRY LINE MIXES EAST INTO THESE AREAS BY AFTERNOON. SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER NORTHCENTRAL LOUISIANA...AS AN UNSTABLE AIR MASS AGAIN DEVELOPS WITH STRONG HEATING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS...ALTHOUGH ISOLATED TORNADOES CAN NOT BE RULED OUT. THE SEVERE WEATHER THREAT SHOULD DIMINISH MONDAY EVENING AS THE STORMS PUSH EAST INTO THE LOWER MISSISSIPPI VALLEY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON AND TONIGHT. 15
In the hours before
Local storm report, Apr 27, 6:36 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
636 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL ALBA 32.79N 95.64W
04/27/2014 E1.75 INCH WOOD TX BROADCAST MEDIA
&&
EVENT NUMBER SHV1400313
20Local storm report, Apr 27, 6:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
644 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL QUITMAN 32.80N 95.44W
04/27/2014 E1.75 INCH WOOD TX FIRE DEPT/RESCUE
HAIL DAMAGED VEHICLES
&&
EVENT NUMBER SHV1400314
20Local storm report, Apr 27, 6:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
659 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL QUITMAN 32.80N 95.44W
04/27/2014 M1.25 INCH WOOD TX BROADCAST MEDIA
PHOTOS FROM KLTV FACEBOOK VERIFIED HAIL REPORTS
&&
EVENT NUMBER SHV1400315
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:33 PM CDT | Tornado Warning | SHV | Camp, Morris, Titus | 27 min |
| Apr 27, 7:54 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Titus | 66 min |
| Apr 28, 12:03 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Wood | 42 min |
| Apr 28, 1:12 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 63 min |
| Apr 28, 1:25 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Marion, Morris, Titus, Upshur | 50 min |
| Apr 28, 1:31 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 44 min |
| Apr 28, 2:03 AM CDT | Tornado Warning | SHV | Cherokee, Rusk | 57 min |
| Apr 28, 2:07 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 38 min |
| Apr 28, 2:40 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Marion | 50 min |
| Apr 28, 2:46 AM CDT | Tornado Warning | SHV | Panola, Rusk | 29 min |
| Apr 28, 3:19 AM CDT | Tornado Warning | SHV | Panola, Rusk, Shelby | 26 min |
| Apr 28, 3:31 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 59 min |
| Apr 28, 3:44 AM CDT | Tornado Warning | SHV | Panola, Shelby | 46 min |
| Apr 28, 5:27 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 48 min |
| Apr 28, 6:45 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.